# SDR DALA2025111808423

- Difficulty date: November 12, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 111,703 hours, 15,997 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT AN ODOR WAS OBSERVED COMING FROM AREA OF CAPT GASPER VENT AND SPEAKER AREA. SMELLED LIKE AN ELEC HEATER WHEN TURNED ON.   REMOVED AND REPLACED CAPT SHOULDER AND FOOT HEATER PER B767 MM 21-45. OPS CHECKS GOOD. NO ODOR DETECT ON A/C ARRIVAL OR DURING OP CHECK. (8151982).
